# SDR DALA2025040102465

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 31,727 hours, 12,457 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0882203) RT MLG - LOWER OUTBOARD SIDE OF TRUNNION SUPPORT, ATTACH LUG/BUSHING HAS CORROSION. REPAIRED PER B737-900 SRM 57-20-90 REV. 54
